MathSciNet Relay Station
MathSciNet bibliographic data
MR3034418 34A12 (15A03 34G20 46B45)
Barroso, Cleon S.; Botelho, Geraldo; Fávaro, Vinícius V.; Pellegrino, Daniel Lineability and spaceability for the weak form of Peano's theorem and vector-valued sequence spaces. Proc. Amer. Math. Soc. 141 (2013), no. 6, 1913–1923.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement